# SDR SWAA071882

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 27,846 hours, 16,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RIGHT AFT CABIN EMERGENCY EXIT LIGHT FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
